# SDR AALA202212164783

- Difficulty date: December 12, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323
- Aircraft serial: 33522
- Aircraft time: 38,019 hours, 4,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Squib
- Condition: No Test
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR L4 EMERGENCY POWER ASSIST SYSTEM SQUIB FAILED. REPLACED SQUIB PER AMM 52-12-22-000-802 AND AMM 52-12-22-400-802.
